MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. TRANSCEND W/PWRTRAX

FERNO-WASHINGTON, INC. TRANSCEND W/PWRTRAX
Model Number 0731405
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported while transporting a patient down stairs, the piston on the track assembly broke away from the chair resulting in unintended movement of the track assembly and the attending medics had to suddenly catch the chair to control its movement.There were no injuries to the patient; however, both medics alleged muscle strain to their back and one medic also alleged shoulder strain.Neither medic sought medical intervention but rather required rest folowing the incident.The end user advised they have reported this incident on a medsun report.The customer provided images of the chair and the alleged issue was able to be confirmed.Replacement parts were provided to the end user as they are an authorized field technician.The end user confirmed the chair has been repaired and returned to service.The replaced gas spring has been returned to the manufacturer for further analysis.

Brand Name
TRANSCEND W/PWRTRAX
Common Device Name
TRANSCEND W/PWRTRAX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key24247184
Report Number1523574-2026-00016
Device Sequence Number8326527
Product Code FPO
UDI-Device Identifier00190790006334
UDI-Public(01)00190790006334(11)250702
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0731405
Device Catalogue Number0731405
Device Lot NumberM119370
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight136 KG